# SDR CALA2017090803056

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 71,642 hours, 14,894 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: S271T45215
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT HYD QTY LOSS.  EMERGENCY DECLARED.  FOUND EVIDENCE OF HYD LEAK IN LEFT ENG. PYLON. FOUND LEFT ENGINE EDP PRESSUE SWITCH S10540 LEAKING. REMOVED AND INSTALLED EDP PRESSURE SWITCH REF MM29-11-17. CLEANED PLYON AND DRY MOTORED ENGINE NO LEAKS NOTED.
